# SDR SWIA202053034

- Difficulty date: August 23, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE LEADING EDGE IS CHAFED INBOARD OF FLAP VANE PANEL 684D/T.  C-CHECK RO 10/4/2020.  USED PERMANENT REPAIR TO CHAFING ON RT INBOARD FLAP VANE LEADING EDGE INBOARD OF FLAP VANE PANEL 684D/T, REF CRJ200 SRM AND REO.
